# SDR COEA2012010301801

- Difficulty date: January 3, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53572505200
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR: GOUGES ON LOWER SIDE OF UPPER FLANGE AND ALONG VERTICAL WEB (AFT SIDE ONLY) OF FLOORBEAM AT FRAME 26.  BLEND AND SUBMIT TO ATR.  REPAIR SRAS DT/S-817/11...6828 AND SRI FROM ATR.
